# SDR USAA2012072400002

- Difficulty date: July 23, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 40,884 hours, 16,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5348001921600
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON SHEAR PLATE BETWEEN FR68 TO FR69 & BETWEEN S23L TO S24L.  REPLACED SHEAR PLATE BETWEEN FR68 TO FR69 & BETWEEN S23L TO S24L IAW A319 SRM 51-72-11, 53-41-14, 51-31-00, 51-72-11 & 51-75-12.
